Delayed action or change of inhaler?

Delayed action or change of inhaler?

25 days ago I posted a photo of my dog Midge, on a drip, taken outside the vets surgery in my campervan, where she was very ill with pancreatitis. I was feeling pretty rough myself with a COPD flare-up. I thought Midge wasn't going to make it, but as this photo shows, she was determined to get back home. She is now fully recovered and on a special diet.

I'm breathing much better since having my Seretide inhaler changed to Symbicort but I don't seem able to get back to how I was. I get tired so very easily now and whereas in previous years I would have been away in the camper a number of times, I have lost my enthusiasm. I'm wondering whether others have experience this when changing inhalers or could it be a delayed reaction worrying about my dog? Perhaps I'm just old.

14 Replies

oldestnewest
  • It could be several things Don and you have had an infection to fight as well as worrying about Midge. Pete gets very tired very easily and at 65 is still wondering where his mojo went. You take care. Xxxxxx

  • Hi Don. As Sassy says, it could be several things but you have had a lot to contend with. I often get a touch of the blues after illness/difficult life events and it can take a while to get my mojo back. Maybe a word with your GP if it continues?

    Take care. Pam XXX

  • Hi Don A bit of sunshine is what we all need because of the nature of our illnesses any flare ups can play havoc with the emotional side of our issues a bit of sun on our backs to charge up the batteries will get you and Midge's enthusiasm fired again ready fo the next adventure I'm sure. Take Care Don and give Midge a pat from me.

    Sonny

  • I think you are absolutely right, Sonny, with a bit of sun on my back I'll be scampering off with the best of them. :-)

  • Hey I've just changed from the seretide to symbicort too

    I haven't noticed anything like that yet I'm always tired anyway

    Xxx

    Good luck cute dog btw

  • I never thought of that! Perhaps I've always been tired and never noticed it before. lol

  • Lovely dog btw

    Keep an eye on your side effects tho and read the leaflet that came with it and read the side effects section and if you get any of them contact your gp / nurse

  • Maybe a SAD lamp would help? Around £35 on Amazon

  • Sad Lamp if you get one, the instruction don't tell you the black rubber bit at the base, is packing. I spent ages trying to work out how to fit it, then I rang the manufacturers.

    amazon.co.uk/gp/product/B01...

  • That made me laugh Christine - I experienced much the same frustration when they first put those clear plastic protectors on plugs, way back, and told son to return the product to Tesco. He just fell about laughing - I am the least tekky-minded soul on the planet. Must say you are usually so savvy with that stuff it proves the old "Homer Nods" thing!

  • I see Mr Peter C Walmsley had trouble with a rubber bit. I take it that you are happy with the one you bought so I've ordered one myself. Can't be much to go wrong with a fork handles lamp. Thank you.

  • I am very pleased with mine, it is excellent as a reading light too.

  • Hello Son, I do believe that changing your medicine can have an effect on you and if you don't improve I would tell the doctor. By the way you'll never be old not with your spirit!😊 Don't worry you and Midge will soon find your mojo!😉 xxx

  • I had Seretide changed to Fostair and find it brilliant. I think the constant fatigue thing seems to be affecting loads of us at the moment, and not just us; I have a friend who has no health problems and is normally a ball of fire - she's complaining of the same thing. She was in bed by 6.30 one day last week - even I draw the line at that. Maybe the changing season?

You may also like...